# SDR VTZA95033

- Difficulty date: January 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 892
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Inbd De-Ice Boot
- Part number: 29S7D525511
- Condition: Failed
- Location: Lt Inboard Wing
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6256 - IAD-ALB - AT 1500 LEFT WING DE-ICE BOOT FAILED IN ICING CONDITIONS.  AIRCRAFT DIVERTED TO SWF AND LANDED WITHOUT INCIDENT.  MAINTENANACE REMOVED AND REPLACED LEFT INBOARD WING DE-ICE BOOT.  OPS CHECK GOOD.  AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.  (Z)
